# SDR DL72L960001

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Condition: Popped Indicator
- Location: Cabin
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRST CLASS COAT CLOSET PBE UNSERVICEABLE, INDICATOR POPPED.  REPLACED PBE.
